MathSciNet Relay Station
MathSciNet bibliographic data
MR1284550 (95k:60086) 60F99 (62H10)
Silverstein, Jack W. The spectral radii and norms of large-dimensional non-central random matrices. Comm. Statist. Stochastic Models 10 (1994), no. 3, 525–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement